# SDR DALA2015102406413

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 69,453 hours, 31,554 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SECTION CONNECTION ON STR 29LT INTERNAL STRUCTURE LEVEL FRAME 67 AT LOWER FUSELAGE.  REPLACED SECTION CONNECTION AND FASTENERS ON STR 29LT INTERNAL STRUCTURE LEVEL FRAME 67 AT LOWER FUSELAGE IAW SRM 51-72-11 AND DWG D53480019.
